My blood pressure is low!

@NJChicaa (42069)
United States
December 8, 2016 3:33pm CST
I noticed that I've been feeling kind of dizzy when I've been standing up suddenly at work the over the past week. I figured it was due to low blood pressure. I am on four different medications to control it and I've just lost 40+ pounds. The dosages haven't been adjusted so I figured that all combined it was probably just too much for me. I just took my blood pressure and it was 87/45. Yup, I'd say that the dosages are a bit too much for me these days. I called the cardiologist's office and left a message stating what was going on. We shall see what I hear back.
7 people like this
8 responses
@teamfreak16 (41175)
• Colorado Springs, Colorado
9 Dec 16
That's pretty low. Hopefully adjusting your meds is all you need.
1 person likes this
@NJChicaa (42069)
• United States
9 Dec 16
I hope so.
1 person likes this
• United States
9 Dec 16
hopefully soon! that can be very dangerous, hon. if'n ya don't hear from 'em by the morn, call 'em back, please!
1 person likes this
@NJChicaa (42069)
• United States
9 Dec 16
I have an appointment this morning.
1 person likes this
@paigea (22402)
• Canada
9 Dec 16
Maybe they will reduce your medication. My blood pressure is always 90/60. That is what it has been for years and years.
1 person likes this
@NJChicaa (42069)
• United States
9 Dec 16
I'm sure they will. The dosage is too high for my weight now.
1 person likes this
@averygirl72 (16654)
• Philippines
9 Dec 16
It's a symptom of low blood pressure and maybe some fatigue. Need to rest and bring your blood pressure to normal
1 person likes this
@NJChicaa (42069)
• United States
9 Dec 16
going to the doctor today.
@andriaperry (52898)
• United States
8 Dec 16
Mine is low to but I dont take anything, I also have a heart rate of around 58 most of the time. Be careful, walk up hill that`ll raise it :)
1 person likes this
@NJChicaa (42069)
• United States
8 Dec 16
I think it is just too much medication at this point. We shall see tomorrow when I see the doctor.
@amadeo (67480)
• United States
8 Dec 16
this could be the combination of your weight loss.You know when you lose weight.The blood pressure drop along with the sugar and cholesterol You should give your doctor a call on this.Maybe he will cut out some the medication
1 person likes this
@NJChicaa (42069)
• United States
8 Dec 16
yes I did. I have an appointment tomorrow morning.
@PatZAnthony (12726)
• Charlotte, North Carolina
8 Dec 16
Shouldn't this have been adjusted often so that it would be right? Frightening.
1 person likes this
@NJChicaa (42069)
• United States
8 Dec 16
I've lost the weight in the past 3 months. My next appointment with the cardiologist is scheduled for next month.
• Pamplona, Spain
8 Dec 16
That does need adjusting right now. Has he called you back to help you out and give you any advice. Take care and speedy recovery soon. Hope you feel much better now.
1 person likes this
@NJChicaa (42069)
• United States
8 Dec 16
He hasn't called back. Hopefully I'll hear from him tomorrow.